# SDR UALA2010092703563

- Difficulty date: September 25, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 68,627 hours, 21,780 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 18 AND 19 INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIPS, OPS OKAY.
